Journal of Symbolic Logic

Review: S. A. Anovskaa, Mathematical Logic and the Foundations of Mathematics

E. J. Cogan

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 27, Issue 4 (1962), 470.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183734594

JSTOR
links.jstor.org

Citation

Cogan, E. J. Review: S. A. Anovskaa, Mathematical Logic and the Foundations of Mathematics. J. Symbolic Logic 27 (1962), no. 4, 470. https://projecteuclid.org/euclid.jsl/1183734594


Export citation